RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PERSONAL OFFICE
General information
Latest issue
Archive
Impact factor
Subscription
Guidelines for authors
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



TMF:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


TMF, 2018, Volume 195, Number 1, Pages 44–53 (Mi tmf9363)  

Solvability of a nonlinear integral equation in dynamical string theory

A. Kh. Khachatryan, Kh. A. Khachatryan

Institute of Mathematics, National Academy of Sciences of Armenia, Yerevan, Armenia

Abstract: We investigate an integral equation of the convolution type with a cubic nonlinearity on the entire real line. This equation has a direct application in open-string field theory and in $p$-adic string theory and describes nonlocal interactions. We prove that there exists a one-parameter family of bounded monotonic solutions and calculate the limits of solutions constructed at infinity.

Keywords: bounded solution, nonlocal interaction, limit solution, iteration, monotonicity.

Funding Agency Grant Number
State Committee on Science of the Ministry of Education and Science of the Republic of Armenia SCS 16YR-1A002
This research was supported by the GKN MON RA (Project No. SCS 16YR-1A002).


DOI: https://doi.org/10.4213/tmf9363

Full text: PDF file (399 kB)
First page: PDF file
References: PDF file   HTML file

English version:
Theoretical and Mathematical Physics, 2018, 195:1, 529–537

Bibliographic databases:

Document Type: Article
Received: 03.03.2017

Citation: A. Kh. Khachatryan, Kh. A. Khachatryan, “Solvability of a nonlinear integral equation in dynamical string theory”, TMF, 195:1 (2018), 44–53; Theoret. and Math. Phys., 195:1 (2018), 529–537

Citation in format AMSBIB
\Bibitem{KhaKha18}
\by A.~Kh.~Khachatryan, Kh.~A.~Khachatryan
\paper Solvability of a~nonlinear integral equation in dynamical string
theory
\jour TMF
\yr 2018
\vol 195
\issue 1
\pages 44--53
\mathnet{http://mi.mathnet.ru/tmf9363}
\crossref{https://doi.org/10.4213/tmf9363}
\adsnasa{http://adsabs.harvard.edu/cgi-bin/bib_query?2018TMP...195..529K}
\elib{http://elibrary.ru/item.asp?id=32641431}
\transl
\jour Theoret. and Math. Phys.
\yr 2018
\vol 195
\issue 1
\pages 529--537
\crossref{https://doi.org/10.1134/S0040577918040049}
\isi{http://gateway.isiknowledge.com/gateway/Gateway.cgi?GWVersion=2&SrcApp=PARTNER_APP&SrcAuth=LinksAMR&DestLinkType=FullRecord&DestApp=ALL_WOS&KeyUT=000431565600004}
\scopus{http://www.scopus.com/record/display.url?origin=inward&eid=2-s2.0-85046635053}


Linking options:
  • http://mi.mathnet.ru/eng/tmf9363
  • https://doi.org/10.4213/tmf9363
  • http://mi.mathnet.ru/eng/tmf/v195/i1/p44

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
  • Теоретическая и математическая физика Theoretical and Mathematical Physics
    Number of views:
    This page:335
    References:16
    First page:18

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019